# SDR SWIA202156752

- Difficulty date: January 22, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON REINFORCING ANGLE ON FS379.00 AT STGR 22R   (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED REINFORCEMENT ANGLE P/N SH670-32119-1  COMMON TO FRAME AT FS 379.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-32050 REV J DATE 2012/08/09. COMPLIED WITH 51-900-1002-SKY
